# SDR SWAA2016042751378

- Difficulty date: April 10, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CHANNEL CORRODED BETWEEN BS 500 - 500D, STRINGER 26L.  REPAIRED CHANNEL IAW SRM & DWG.
